# SDR SWAA2021021541630

- Difficulty date: January 12, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 61,327 hours, 31,086 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER CABIN FLOOR PANEL 221FF DELAMINATED. / RECEIVED FWD PASSENGER CABIN FLOOR PANEL 221FF; INSTALLATION WILLL BE ACCOMPLISHED IN CUSTOMER CARD #JPANEL-221-CLOSE
